skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: Lista de Todas as Versões manifolds remover Lista de Todas as Versões Geometry remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Ata de Congresso
Adicionar ao Meu Espaço

Human fall detection via shape analysis on Riemannian manifolds with applications to elderly care

Yixiao Yun ; Gu, Irene Yu-Hua

2015 IEEE International Conference on Image Processing (ICIP), September 2015, pp.3280-3284

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Geometric Heat Comparison Criteria for Riemannian Manifolds

Karp, Leon ; Peyerimhoff, Norbert

Annals of Global Analysis and Geometry, 2007, Vol.31(2), pp.115-145 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Closed hypersurfaces with prescribed Weingarten curvature in Riemannian manifolds

Li, Qi-Rui ; Sheng, Weimin

Calculus of Variations and Partial Differential Equations, 2013, Vol.48(1), pp.41-66 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

A generalization of almost-Schur lemma for closed Riemannian manifolds

Cheng, Xu

Annals of Global Analysis and Geometry, 2013, Vol.43(2), pp.153-160 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Smoothing metrics on closed Riemannian manifolds through the Ricci flow

Yang, Yunyan

Annals of Global Analysis and Geometry, 2011, Vol.40(4), pp.411-425 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Counting nodal domains in Riemannian manifolds.(Report)

Donnelly, Harold

Annals of Global Analysis and Geometry, 2014, Vol.46(1), p.57(5) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Inequalities for eigenvalues of the drifting Laplacian on Riemannian manifolds

Xia, Changyu ; Xu, Hongwei

Annals of Global Analysis and Geometry, 2014, Vol.45(3), pp.155-166 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Curvature estimates for immersed hypersurfaces in Riemannian manifolds

Guan, Pengfei ; Lu, Siyuan

Inventiones mathematicae, 2017, Vol.208(1), pp.191-215 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Eigenvalue problems on Riemannian manifolds with a modified Ricci tensor
Material Type:
Artigo
Adicionar ao Meu Espaço

Eigenvalue problems on Riemannian manifolds with a modified Ricci tensor

Ruan, Qi-Hua ; Chen, Fan

Annals of Global Analysis and Geometry, 6/2014, Vol.46(1), pp.63-74 [Periódico revisado por pares]

Texto completo disponível

10
Material Type:
Artigo
Adicionar ao Meu Espaço

On inaudible curvature properties of closed Riemannian manifolds

Arias-Marco, Teresa ; Schueth, Dorothee

Annals of Global Analysis and Geometry, 2010, Vol.37(4), pp.339-349 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (294)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (294)
  2. Anais de Congresso  (33)
  3. Resenhas  (1)
  4. Dissertações  (1)
  5. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2001  (5)
  2. 2001Até2004  (7)
  3. 2005Até2008  (87)
  4. 2009Até2013  (123)
  5. Após 2013  (103)
  6. Mais opções open sub menu

Idioma 

  1. Japonês  (3)
  2. Português  (1)
  3. Chinês  (1)
  4. Francês  (1)
  5. Sueco  (1)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.